# SDR 98ZZZX554

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23KM
- Make and model: Gulstm 500B
- Aircraft serial: 143153
- Engine: Lyc IO540B1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 66734
- Condition: Failed
- Location: Nr 5 Cylinder
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

NR 5 CYLINDER THROUGH-STUD BROKE CAUSING STUDS 56-15 TO BREAK.  CYLINDER BECAME LOOSE.  ENGINE RAN ROUGH.  ENGINE SHUT DOWN AND SAFE LANDING MADE.  SUBMITTER SUGGESTED A POSSIBLE CAUSE AS OVERTORQUE OF CYLINDER HOLD-DOWN STUDS.
